# SDR ASAA2021093036301

- Difficulty date: September 30, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A812712146A81
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SHIELD AND GUSSET IS CORRODED APPROXIMATELY AT STA 793 TO 767. DOT: C532. GROUNDED - YES. REMOVED AND REPLACED WITH NEW SHEILD AND GUSSET IAW B737-800S SRM 51-40-02. LOCATED, DRILLED, COUNTERSINKED AND DEBBURED NEW SHEILD AND GUSSET IAW B737-800 SRM 51-40-05.GUSSET AND SHEILD HAS NO LIMITS, REMOVED DOTS.
